MathSciNet Relay Station
MathSciNet bibliographic data
MR318721 (47 #7267) 40A05
Gerber, Leon Complex iterated radicals. Proc. Amer. Math. Soc. 41 (1973), 205–210.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement